# SDR SIMA200833602

- Difficulty date: November 25, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 15,705 hours, 13,260 cycles
- Engine: Rroyce AE3007A1
- Engine time: 18,908 hours, 17,856 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 4553, AFTER 80 KTS ON TAKEOFF ROLL COCKPIT BECAME HAZY WITH SMOKE ACCOMPANIED BY ODOR.  ABORTED TAKEOFF.  SMOKE DISSIPATED FAIRLY RAPIDLY.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 ENGINE OPERATION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
